# SDR UALA2010022200658

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 56,773 hours, 10,411 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1410
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, IDG QUAD-RING HAS OIL DRIPPING OFF IT LEAVING A PUDDLE ON THE FLOOR.  REPLACED NR 2 ENG IDG.  OP'S AND LEAK CHECK OKAY.
